# SDR DALA2021070203681

- Difficulty date: July 1, 2021
- Submitted: July 2, 2021
- Operation: Air carrier
- Aircraft: N342NW
- Make and model: Airbus A320-212
- Aircraft serial: 381
- Aircraft time: 83,838 hours, 37,290 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 3242 SLIGHT SMELL OF DIRTY SOCKS WHEN LEVEL @ 10,000 FEET. CORRECTIVE ACTION: C/W NO-GO-ODI PREVENTION PROCEDURE PER A320 AMM 21-72. (7523036)
